Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Solvability of ordinary differential equations near singular points


Author: Homer G. Ellis
Journal: Trans. Amer. Math. Soc. 119 (1965), 1-20
MSC: Primary 34.04
MathSciNet review: 0180711
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff and O. D. Kellogg, Invariant points in function space, Trans. Amer. Math. Soc. 23 (1922), no. 1, 96–115. MR 1501192, http://dx.doi.org/10.1090/S0002-9947-1922-1501192-9
  • [2] L. E. J. Brouwer, Über Abbildungen von Mannigfaltigkeiten, Math. Ann. 71 (1912), 97-115.
  • [3] C. Carathéodory, Vorlesungen über reelle Funktionen, pp. 665-672, Chelsea, New York, 1948.
  • [4] A. L. Cauchy, Sur l'intégration des équations différentielles, Oeuvres Complétes d'Augustin Cauchy, Ser. 2, Vol. 11, pp. 399-465, Gauthier-Villars, Paris, 1913.
  • [5] R. Lipschitz, Sur la possibilité d'intégrer complétement un système donné d'équations différentielles, Bull. Sci. Math. (1) 10 (1876), 149-159.
  • [6] M. Müller, Neuere Untersuchungen über den Fundamentalsatz in der Theorie der gewöhnlichen Differentialgleichungen, Jber. Deutsch. Math.-Verein. 37 (1928), 33-48.
  • [7] G. Peano, Démonstration de l’intégrabilité des équations différentielles ordinaires, Math. Ann. 37 (1890), no. 2, 182–228 (French). MR 1510645, http://dx.doi.org/10.1007/BF01200235
  • [8] J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. 2 (1930), 171-180.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0180711-X
PII: S 0002-9947(1965)0180711-X
Article copyright: © Copyright 1965 American Mathematical Society